MathSciNet Relay Station
MathSciNet bibliographic data
MR2292148 (2008h:42028) 42B25 (42B35 46E30)
Cruz-Uribe, D.; Fiorenza, A. Approximate identities in variable $L\sp p$ spaces. Math. Nachr. 280 (2007), no. 3, 256–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement